# SDR 2005FA0001530

- Difficulty date: November 2, 2005
- Submitted: November 15, 2005
- Operation: General aviation
- Make and model: Emb EMB-135BJ
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 304K632
- Part serial: 42507077
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER COMPLETING THE SPECIFIED LEAK CHECK TIME, THE WEEP HOLES IN THE SIDE WALL OF THE TIRE WERE STILL BUBBLING WHEN CHECKED WITH LEAK DETECTOR FLUID.
